# SDR DALA2023120609975

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB X=-49 TO X=-60 BTW STA 389-408 AT PAX CABIN. SUMMARY OF NRC 00509: CORROSION LEVEL 2. CUSP WEB X=-49 TO X=-60 BTW STA 389-408 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (LP #0095789)
